On Properties of Certain Analytic Multiplier Transform of Complex Order

Main Article Content

Deborah Olufunmilayo Makinde
Shahram Najafzadeh

Abstract

The focus of this paper is to investigate the subclasses S*C(γ, µ, α, λ; b), TS*C(γ, µ, α, λ; b) = T∩S*C(γ, µ, α, λ; b) and obtain the coefficient bounds as well as establishing its relationship with certain existing results in the literature.

Article Details

References

  1. Altintas, O., On a subclass of certain starlike functions with negative coefficient. Math. Japon., 36 (1991), 489-495.
  2. Altintas, O., Irmak, H. and Srivastava, H. M., Fractional calculus and certain starlke functions with negative coefficients. Comput. Math. Appl., 30 (1995), No. 2, 9-16.
  3. Altintas, O., O ¨zkan, O ¨. and Srivastava, H. M., Neighborhoods of a Certain Family of Multivalent Functions with Negative Coefficients. Comput. Math. Appl., 47 (2004), 1667- 1672.
  4. Makinde, D.O., A new multiplier differential operator. Adv. Math., Sci. J., 7 (2018), no.2, 109 -114.
  5. Irmak, H., Lee, S. H. and Cho, N. E., Some multivalently starlike functions with negative coefficients and their subclasses defined by using a differential operator. Kyungpook Math. J., 37 (1997), 43-51.
  6. Mustafa, N., The various properties of certain subclasses of analytic functions of complex order. arXiv:1704.04980 [math.CV], 2017.